View Single Post
Old Thu May 18, 2017, 01:31 PM
fuadfaruk fuadfaruk is offline
Join Date: May 2017
Posts: 2
okay.. i would not call it confusion, its not like that i am confused, i clearly am aware of what is happening.. let me give an example, like before i could listen and read at the same time, without having any impairment in judgement. However after taking thalidomide i noticed that I am struggling to do both the tasks together. I found this problem because I am preparing to sit for an English exam like IELTS, so when prepping for the listening section, the more mental effort I gave to listen and read together, I end up missing out most of the conversation and part of the trick is the listen and read at the same time.
Interestingly though if I am not doing anything mentally demanding I feel alright.

Anyways thank you!

I am sure he will know what to do. Although I am on only 50mg per day, so not sure if changing the medication would do.. I will be meeting him soon.

I was just wondering if anyone noticed these changes as well.
Reply With Quote